MathSciNet Relay Station
MathSciNet bibliographic data
MR749893 (85j:42037) 42B30 (46E15 46M35)
Jawerth, Björn The $K$-functional for $H\sp{1}$ and BMO. Proc. Amer. Math. Soc. 92 (1984), no. 1, 67–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement